The medication will work right away if it is at the right dosage. But typically doctors start you off at the lowest possible logical amount and then wait for feedback before upping the dosage. The 30mg adderall that you were on was probably an extended release version. It was bigger because it packed enough to last all day. Allergies are pretty rare, and if you had it, I think that you would know fairly rapidly. Remember, anxiety can easily cause breathing troubles (hyperventilating, etc.). Beers shouldn't be a problem.
If you still are not feeling the effect of the meds, do contact your doctor and see how to up the dosage. I don't think adding another 10mgs later in the day would do much as the first dose could be out of your system.
Glad you like your new doc, that's really important! Cheers!
well i dont really know how the med is suppose to make me feel..lol..it calmed my anxiety yesterday and i only had to take 1 1/2 xanax as far as energy does i cant tell...my heartrate has gone down as well as my pulse on the adderall it was both high and i was so nevous it was not extended version...i dont like uppping my prozac i dont like how thats making me feel,,im so worried ritalin is worse fpor my body or is it just the same as adderalll on the body?
For an exact answer, that really is something you need to ask your Doctor.
I googled both. Looked at their ingredients, read posts comparing the two, and came away thinking that basically they are the same. If anything ritalin might be slightly safer. Remember these medications have been used by millions and millions of people so their track record and how they act is well known.
It's just they everybody reacts a bit differently and has different needs. It actually sounds like it is working for you. I don't think that you are going to feel a burst of energy (if you have ADD). If it is helping calm your anxiety, that is huge! Do give it a chance to work - and do keep communicating with your new doctor. It sounds like things are beginning to look up for you - congratulations!
thanks,i feel tired today but maybe thats from upping the prozac..dr ssaid i have some signs of add but not many..mainlyits fot thr refractory depression